# SDR HALA2017010300577

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 35,570 hours, 90,467 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE DURING TURNS FOR APPROACH WIGH FLAPS 20 SELECTED AT 180 KTS LIGHT THEN WENT OUT.  PERFORMED BITE CHECK IAW FIM TASK 27-81 FAULT TREE 807.  RESET FSEU CIRCUIT BREAKERS AND MESSAGE CLEARED. OPS CHECKED GOOD IAW AMM 27-81-00LOG 671396 1 AFTER TAKE OFF . WITH FLAPS 5 DEG L.E. SLAT ASSY EICAS ILLUMINATED AT 400 FEET THEN WENT OFF AT 1000 LIGHT ILLUMINATED AGAIN THEN WENT OFF WITH FLAP RETRACTION,  PREFORMED FIM TASK 27-81 FAULT TREE 809,  NO  ASYMMETRY INDICATION.  ALSO RAN A BIT ON FSEU,  NO FAULTS INDICATED, LE FLAP ASYM WITH FLAPS AT 20 DEGREES.  REMOVED AND REPLACED FSEU IAW AMM 21-57-01-404-130.  OPS CHECKED O,  NO FAULTS NOTED.
